It is currently Mon Aug 21, 2017 8:26 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Thu Mar 15, 2012 10:14 pm 
Offline
Average Poster
Average Poster
User avatar

Joined: Sun Mar 04, 2012 7:01 pm
Posts: 25
I am having the hardest time. I can't seem to get my dosing right and the anxiety is pretty bad. I wondered if anyone else here has or gets bad anxiety? I have had (GAD) Generalized Anxietu Disorder, PTSD forever...Anyway-How do you deal-handle your anxiety and depression? Before Suboxone, I was able to take Klonopin on a as needed basis. Now, obviously, I cant while on Subs. I HATE HATE this feeling and am desparate to find some relief from it. There's guided imagery I plan on trying tonight. I don't know if its anxiety and/or Im not dosing my Sub right. Right now I feel heavyheaded, just a weird feeling. I am scared and nervous ALL the time now. I'm starting to really doubt Suboxone and just start my WD all together..I just dont know what the heck to do! I dont know how much more I can handle,honestly. It seems like I can have a good day, like today and BAM at the end of the day ..ANXIETY..Lightheadedness,panicky,obsessive racing thoughts. I feel like I can't get any relief.

i have been on suboxone since Monday..The doc prescribed 16mg a day and since I thought that was too much from reading stuff on the web...I journaled my dosaging...Monday-8mgs @ 12:45pm-4mgs@5pm=12 mgs
Tuesday-4mgs@7:30am-2mgs@12pm-2mgs@5:30pm and 2mgs@9:45pm=10mgs
Wednesday-8mgs@7:30am-1mg@5:30pm=9mgs
Today-4mgs@9am-4mgs@3pm-1mg@9pm.
My DOC was Oxycodone 10mgs-70-90mgs a day orally.

I feel very anxious right now and queazy. Any advice? PLEASE

_________________
Expose yourself to your deepest fear;after that,fear has no power & the fear of freedom shrinks &vanishes. You are free.


Top
 Profile  
 
 Post subject:
PostPosted: Fri Mar 16, 2012 12:12 am 
Offline
Average Poster
Average Poster

Joined: Mon Feb 06, 2012 11:34 pm
Posts: 19
Location: Maine
There was a good book I read about Buddhism. I think it was called "What the Buddha Taught." It was written in the late 1950's. It was confusing at first, but I found that the more I read it the more I understood about how my own mind worked. It's not a religious experience, but the book explained a lot of interesting things about how the mind works.
It may not be for you or everyone but it is interesting about how much of Buddhism is based around the idea that suffering exists and desire is the cause of suffering.
One thing that relaxes me is laughing. Find out what can make you relax, something that takes your mind away. Maybe just slowing down and spending time alone, or getting out of your environment (i.e. take a walk)
I've had a few bad anxiety attacks but it's not something that is a major issue for me. I do know quite a few people that have a problem with anxiety and it's hard to give advice. Especially if you have PTSD.
Find the book I'm talking about. It is the only book I found that isn't a bunch of new age crap. It's the basic principles of Buddhism. Buddhism is not so much a religion but rather a way to learn how to be in control of your mind and understand it.


Top
 Profile  
 
 Post subject: Anxiety
PostPosted: Sun Mar 18, 2012 4:27 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
Have you discussed this with your doctor? There are some anti-depressants that work quite well for anxiety. Paxil for one comes to mind. I could be wrong on this but it wouldn't hurt to talk to a professional to see where to turn. There is no reason for you to be anxious all the time. Maybe even some therapy would help you.

Please don't just suffer silently. Go ask for help and hopefully you'll get some relief.

Rule

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
Our Sponsors
PostPosted: Sun Mar 18, 2012 10:40 pm 
Offline
Super-Duper Poster
Super-Duper Poster
User avatar

Joined: Thu Jun 16, 2011 7:57 pm
Posts: 311
Cherish wrote:
I am having the hardest time. I can't seem to get my dosing right and the anxiety is pretty bad. I wondered if anyone else here has or gets bad anxiety? I have had (GAD) Generalized Anxietu Disorder, PTSD forever...Anyway-How do you deal-handle your anxiety and depression? Before Suboxone, I was able to take Klonopin on a as needed basis. Now, obviously, I cant while on Subs. I HATE HATE this feeling and am desparate to find some relief from it. There's guided imagery I plan on trying tonight. I don't know if its anxiety and/or Im not dosing my Sub right. Right now I feel heavyheaded, just a weird feeling. I am scared and nervous ALL the time now. I'm starting to really doubt Suboxone and just start my WD all together..I just dont know what the heck to do! I dont know how much more I can handle,honestly. It seems like I can have a good day, like today and BAM at the end of the day ..ANXIETY..Lightheadedness,panicky,obsessive racing thoughts. I feel like I can't get any relief.

i have been on suboxone since Monday..The doc prescribed 16mg a day and since I thought that was too much from reading stuff on the web...I journaled my dosaging...Monday-8mgs @ 12:45pm-4mgs@5pm=12 mgs
Tuesday-4mgs@7:30am-2mgs@12pm-2mgs@5:30pm and 2mgs@9:45pm=10mgs
Wednesday-8mgs@7:30am-1mg@5:30pm=9mgs
Today-4mgs@9am-4mgs@3pm-1mg@9pm.
My DOC was Oxycodone 10mgs-70-90mgs a day orally.

I feel very anxious right now and queazy. Any advice? PLEASE






Dear Cherish,

This is probably not the advice you need but i too was on klonopin before i ever started subs....i had finally found the combination of drugs that helped my anxiety and depression..2mg. Klonopin and 100mg. Serequel in the am and 2mg. Klonopin and 100mg. of Serequel in the pm...My husband hands it out to me as i cannot control it...would take it all up in a week. When i started on subs i too was on 16mg. and now i am on 12. I just feel great..with no side effects.
I don't think Klonopin as needed would hurt you. This is just my opinion and goes against everything said on the forum so take it for what it is worth. It has never shown up on my drug screen. In fact they were willing to give me Lunesta, which is a class iv the same as Klonopin so i say what is the difference.

One thing I see you doing that I feel is not good is playing with your dose going up and down and different mg.s all the time. I think you should get on a good mg. dose and stay there for a while...again I am no doctor and this is my opinion.
The paxils, effectors, and all the antidepressants never worked for me. The klonopin keeps me on an even place. I know you are not suppose to take i with sub..but i am doing it anyway. Perhaps you should talk to your doctor about this first and how you feel and the trouble you are having. Maybe you get anxious at night because you are not taking the 16mg. as directed? Maybe your 9mg. runs out by the evening?

Anyway..just wanted to share and please just take my advice as just that..I am certainly not in a position to tell you what to do.
Good Luck to you and keep us posted....

Slipper
[b]


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 20, 2012 12:04 am 
Offline
Average Poster
Average Poster

Joined: Fri Feb 10, 2012 1:55 am
Posts: 13
Hi Cherish,
I agree with Slipper too. I was diagnosed with GAD and PTSD. I take clonazepam and when I told my sub doc before induction he said I could still take it, but he would like me to eventually stop. I'm not sure if he said it was fine because I've been taking them for so long that my body is used to it...and maybe stopping them suddenly would be worse. I usually just take it in the evening when I tend to have the most anxiety. You really should talk to your doctor and tell him/her how you're feeling and what you're going through. You shouldn't have to suffer. Don't give up :)


Top
 Profile  
 
 Post subject:
PostPosted: Tue Mar 20, 2012 12:27 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
I agree with the above posts, as well, that you probly havent stabilized even on your subxone mg yet.

you've gotta 'pick' a dose that feels right, it doesnt matter what you've read. EVERYone is different.

whats right for YOU and your addiction, could be completely wrong for the next person.

and it takes a few days for your dose to 'stabilize' , in my opinion. Im no expert either. :roll:

You could also be experiencing SOME withdrawl from the oxy, if your only a few days in on the suboxone. I felt mild withdrawl for quite awhile, but it was from other drugs too.

anyway I think theres already been some really great advice given, and now at least you've got some options on where to go from here!!

Dont give up!! Your worth it!

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group